# SDR IPXA2017072419691

- Difficulty date: July 21, 2017
- Submitted: July 31, 2017
- Operation: Air carrier
- Aircraft: N350UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37873
- Aircraft time: 13,299 hours, 4,661 cycles
- System (JASC): 5270 · Door Warning System
- Part: Target
- Condition: Unsecure
- Location: L1 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LT FWD ENTRY DOOR EICAS ON GROUND WITH DOOR CLOSED.  SECURED DOOR CLOSE SENSOR TARGET PLATE. CHECKED OK IAW AMM 52-71-00-825-141.
